MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE E-CROSS TIBIAL INSERT FIX S4 RM - 9MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE E-CROSS TIBIAL INSERT FIX S4 RM - 9MM; KNEE TIBIAL INSERT
Catalog Number 02.18.EIF4.09.RM
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10-aug-2023: lot 2116944: (b)(4) items manufactured and released on 20-jan-2022.Expiration date: 2027-01-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 3 weeks from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE E-CROSS TIBIAL INSERT FIX S4 RM - 9MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17682001
Report Number3005180920-2023-00670
Device Sequence Number11415212
Product Code HSX
UDI-Device Identifier07630345711724
UDI-Public07630345711724
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K213071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.18.EIF4.09.RM
Device Lot Number2116944
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Initial Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale